Rational O(2)–Equivariant Spectra

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)
167 Downloads (Pure)


The category of rational O(2)-equivariant cohomology theories has an algebraic model A(O(2)), as established by work of Greenlees. That is, there is an equivalence of categories between the homotopy category of rational O(2)-equivariant spectra and the derived category of the abelian model DA(O(2)). In this paper we lift this equivalence of homotopy categories to the level of Quillen equivalences of model categories. This Quillen equivalence is also compatible with the Adams short exact sequence of the algebraic model.
Original languageEnglish
Pages (from-to)225-252
Number of pages28
JournalHomology, Homotopy and Applications
Issue number27
Publication statusPublished - 30 Jun 2017


Dive into the research topics of 'Rational O(2)–Equivariant Spectra'. Together they form a unique fingerprint.

Cite this